# SDR GTIA9700021

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channels
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL RIGHT COCKPIT HAS CHANNELS DEFORMED, CRACKED AND WITH RIVETS PULLING THROUGH.  REMOVED AND REPLACED CRACKED HAT CHANNEL PER SRM 53-05, FIG 1.  FABRICATED REPLACEMENT HAT SECTION.  ALODINED AND PRIMED PER SRM 51-10-3.  REPLACED FASTENERS PER SRM 51-30-2 AND 51-30-8.  (M)
